# SDR REXA2024103101277

- Difficulty date: October 23, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340992
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 O/B CLIP IS CRACKED AT RBL11.  REMOVED CRACKED ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE P/N CC670-34099-2 COMMON TO RBL 12 INTERCOSTAL AND FS 280 CROSSBEAM IAW CRJ 900 SRM 51-40-11-001-001-A01 AND SRM 51-42-21-001-001-A01.
